On the Hausdorff dimension of the expressible set of certain sequences

Volume 155 / 2012

Jaroslav Hančl, Radhakrishnan Nair, Lukáš Novotný, Jan Šustek Acta Arithmetica 155 (2012), 85-90 MSC: Primary 11K55; Secondary 11J72. DOI: 10.4064/aa155-1-8

Authors

  • Jaroslav HančlDepartment of Mathematics
    University of Ostrava
    and
    Centre of Excellence IT4Innovations
    – Division UO – IRAFM
    30. dubna 22
    701 03 Ostrava 1, Czech Republic
    e-mail
  • Radhakrishnan NairMathematical Sciences
    University of Liverpool
    Peach Street
    Liverpool L69 7ZL, United Kingdom
    e-mail
  • Lukáš NovotnýDepartment of Mathematics
    University of Ostrava
    30. dubna 22
    701 03 Ostrava 1, Czech Republic
    e-mail
  • Jan ŠustekDepartment of Mathematics
    University of Ostrava
    30. dubna 22
    701 03 Ostrava 1, Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image